Nurofen Pain & Inflammation Relief Caplets 200mg 72

$16.75 $27.99
Tax included. Shipping calculated at checkout.

Nurofen Pain & Inflammation Relief Caplets 200mg reduce inflammation and provide up to 8 hours of relief from pain.* Body Pain? Leave the pain to us.

Nurofen Caplets provides temporary relief of pain and/or inflammation associated with: Headache Migraine headache Tension headache Back pain Muscular pain Cold & flu symptoms Period pain Dental pain Sinus pain Arthritic pain Reduces fever *2 x 200mg Nurofen caplets relieve pain for up to 8 hours in dental pain studies. Malmstrom et al, 1999; Malmstrom et al, 2004; Mehlisch et al, 2010 (Sponsored by RB). This medicine may not be right for you. Read the label before purchase. Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your health professional.
Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).
Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. DO NOT USE IF: you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems. you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. during the last 3 months of pregnancy. UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE: for more than 3 days at a time. if you have asthma. if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. if you are trying to become pregnant or during the first 6 months of pregnancy. in children suffering from chickenpox (varicella). in children suffering from dehydration through diarrhoea and/or vomiting. if you are taking medicine regularly. if you are aged 65 years or older. in children under 7 years of age. Stop use and see your doctor immediately if: you have an allergic reaction.
Active Ingredient (per caplet): Ibuprofen 200mg. Contains Sucrose
English